An approach to H control of fuzzy dynamic systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

42 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)367-386
Journal / PublicationFuzzy Sets and Systems
Issue number3
Online published24 Oct 2002
Publication statusPublished - 1 Aug 2003


This paper presents an approach to H control of a class of continuous-time nonlinear systems which can be represented by a fuzzy dynamic model. A suitable piecewise differentiable quadratic Lyapunov function is used to establish asymptotic stability and H performance of the closed-loop fuzzy control system. A constructive algorithm is developed to obtain the H feedback control law, which involves solving a set of suitable algebraic Riccati equations. An example is given to illustrate the application of the method.

Research Area(s)

  • Fuzzy control, Fuzzy dynamic systems, H∞ control, Nonlinear systems